Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The minimum miss distance problem

Authors: T. F. Bridgland and J. S. Hinkel
Journal: Proc. Amer. Math. Soc. 18 (1967), 457-464
MSC: Primary 49.20; Secondary 93.00
MathSciNet review: 0221355
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. F. Bridgland, Jr., On the existence of optimal feedback controls, J. SIAM Ser. A Control, 1 (1963), 261-274. MR 0175685 (30:5869)
  • [2] A. F. Filippov, On certain questions in the theory of optimal control (transl. by L. W. Neustadt), J. SIAM Ser. A Control 1 (1962), 76-84. MR 0149985 (26:7469)
  • [3] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [4] E. J. McShane, Integration, Princeton Univ. Press, Princeton, N. J., 1947. MR 0082536 (18:567a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49.20, 93.00

Retrieve articles in all journals with MSC: 49.20, 93.00

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society